# SDR SWAA2012120510231

- Difficulty date: November 22, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545875
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 291 TO BS 294.5 RBL 60 UNDER FLOOR STRUCTURE AREA OF PAX CABIN.  REPLACED SUPPORT ANGLE LOCATED BS 291 TO BS 294.5 RBL 60 UNDER FLOOR STRUCTURE IAW SRM 737-500 51-10-02 ITEM 8 AND 51-40-02 AND DRAWING 65-45875.
